Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Period pains, vaginal bleeding. Caused by alcohol?

My girlfreind suddenly started experiencing pain normally associated with her period and vaginal bleeding . Not severe but about the same as a very light period. She just had her period about 2 weeks ago. She was drinking heavily for the last three days. Could the alcohol be causing this some how? Should we seek immediate attention?
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Jan 2016
Hallow Dear,

Alcohol should not cause painful menses or heavy bleeding. It seems that she might be having one of the following clinical ailments:
1. Infection is the most likely possibility. Antibiotics will help her. Since she is sexually active, the chances of Pelvic infection should be thought first.
2. Tumour in the uterus - mostly fibroid: If it is symptomatic, she will have to undergo removal of tumour.
3. Presence of uterine lining somewhere else outside the uterine cavity.

Ultrasonography and Laparoscopy will help to tentatively arrive at some diagnosis.

Please report to the Gynaecologist to get evaluated and treated.
Answered: Sat, 3 Oct 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor